# SDR QXEA9700157

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Circuit Breaker
- Part number: 2TC145
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FROM GATE BRAKES APPEARED TO BE INEFFECTIVE.  RETURNED TO THE GATE.  FOUND GROUND/FLIGHT CIRCUIT BREAKERS FOR THE ANTI-SKID SYSTEM POPPED.  RESET CIRCUIT BREAKERS, OPERATIONAL CHECKS GOOD.
